Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 213, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Sep 1, 2014, 11:14 PM CDT for Saint Louis County, City of Saint Louis, Missouri; Madison County, Saint Clair County, Illinois. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2014, 11:14 PM CDT (04:14 UTC)
- Expired
- Sep 1, 2014, 11:39 PM CDT
- In force
- 25 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 48 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 5:57 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
187
WUUS53 KLSX 020414
SVRLSX
ILC119-163-MOC189-510-020500-
/O.NEW.KLSX.SV.W.0213.140902T0414Z-140902T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 PM CDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
EASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL MIDNIGHT CDT
* AT 1111 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST.
LOUIS...AND MOVING EAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
BELLEFONTAINE NEIGHBORS...RIVERVIEW...VENICE...SPANISH LAKE...EAST
ST. LOUIS...MADISON...GRANITE CITY...WASHINGTON PARK...
CASEYVILLE...PONTOON BEACH...COLLINSVILLE...MARYVILLE...GLEN
CARBON...EDWARDSVILLE...TROY...BROOKLYN...FAIRMONT CITY...
HARTFORD...ROXANA AND CARPENTER.
THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK AND SCOTT JOPLIN
HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN ILLINOIS FROM EXIT 21 TO EXIT 24.
INTERSTATE 44 NEAR EXIT 277.INTERSTATE 55 IN ILLINOIS FROM EXIT 23 TO
EXIT 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3852 9042 3873 9041 3882 9012 3880 9012
3882 9011 3893 8976 3869 8970
TIME...MOT...LOC 0413Z 254DEG 43KT 3864 9021
HAIL...1.75IN
WIND...<50MPH
$$
BRITT2 follow-up statements
647 WWUS53 KLSX 020432 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1132 PM CDT MON SEP 1 2014 MOC189-510-020441- /O.CAN.KLSX.SV.W.0213.000000T0000Z-140902T0500Z/ ST. LOUIS MO-ST. LOUIS CITY MO- 1132 PM CDT MON SEP 1 2014 ...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY AND EASTERN ST. LOUIS COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE AND A SEVERE THUNDERSTORM REMAINS IN EFFECT UNTIL 2 AM CDT. LAT...LON 3875 9013 3887 8975 3869 8970 3858 9017 TIME...MOT...LOC 0431Z 254DEG 43KT 3868 9000 $$ ILC119-163-020500- /O.CON.KLSX.SV.W.0213.000000T0000Z-140902T0500Z/ MADISON IL-ST. CLAIR IL- 1132 PM CDT MON SEP 1 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL ST. CLAIR AND SOUTHERN MADISON COUNTIES UNTIL MIDNIGHT CDT... AT 1128 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLLINSVILLE...AND MOVING EAST AT 50 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... MARYVILLE...GLEN CARBON...EDWARDSVILLE...TROY...ST. JACOB...MARINE... KUHN...FRUIT AND KAUFMAN. THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK. THIS WARNING ALSO INCLUDES... INTERSTATE 70 IN ILLINOIS FROM EXIT 21 TO EXIT 24. INTERSTATE 55 IN ILLINOIS NEAR EXIT 23. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3875 9013 3887 8975 3869 8970 3858 9017 TIME...MOT...LOC 0431Z 254DEG 43KT 3868 9000 HAIL...1.00IN WIND...<50MPH $$ BRITT
536 WWUS53 KLSX 020439 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1139 PM CDT MON SEP 1 2014 ILC119-163-020450- /O.CAN.KLSX.SV.W.0213.000000T0000Z-140902T0500Z/ MADISON IL-ST. CLAIR IL- 1139 PM CDT MON SEP 1 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ST. CLAIR AND SOUTHERN MADISON COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2AM. LAT...LON 3875 9013 3887 8975 3869 8970 3858 9017 TIME...MOT...LOC 0440Z 254DEG 43KT 3871 8987 $$ TRUETT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 8:38 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Sep 1, 8:38 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT Mon Sep 1 2014
.UPDATE:
Issued at 835 PM CDT Mon Sep 1 2014
In the process of pulling the flash flood watch northward a couple
of tiers of counties based on radar trends. Still believe that the
heaviest rainfall threat will be shifting south with time, but
current trends suggest that may not be fast enough to prevent some
hydro problems over the next few hours. However...did limit the
FFA to just this evening in COU area as heaviest rains should drop
south/east of their area by 05z. May be able to trim some other
northern areas as well by then but will watch radar trends for
this adjustment.
Truett
&&
.SHORT TERM: (Through Late Tonight)
Issued at 310 PM CDT Mon Sep 1 2014
Heavy rain threat is the primary forecast challenge for tonight.
Another shortwave is moving east-southeast through the longwave
pattern over the Great Plains. This shortwave will trigger a
south-southwesterly low level jet to increase again this evening,
aimed right at the low level baroclinic zone left over from last
night's storms. With plenty of moisture in place over the area and
a baroclinic zone that's parallel or nearly parallel to the mid
level flow, expect that thunderstorms will form and train over parts
of Missouri and Illinois this evening and tonight. All short range
guidance shows a tremendous amount of moisture convergence on the
nose of the low level jet tonight...generally along and south of the
I-70 corridor. Think the axis of heaviest rain will actually be
along and south of the I-44 corridor in Missouri and along and south
of I-70 in Illinois, but I cannot rule out heavy rain a little
further north either. QPF forecast paints a swath of heavy rain
along this axis between 1.5 and 2 inches. With the potential for
locally higher amounts, and flash flood guidance running around
2-2.5 inches per hour, will go ahead and issue a flash flood watch
for those areas. Further north across northeast Missouri and west
central Illinois, there could be some widely scattered/isolated
showers and thunderstorms, but I don't think these will train and
cause any flooding issues.
Carney
.LONG TERM: (Tuesday through Next Monday)
Issued at 340 PM CDT Mon Sep 1 2014
(Tuesday - Wednesday)
Flat zonal upper flow will remain in the wake of the strong
shortwave expected to pull away by Tuesday morning, with the hot
upper ridge that had given us our period of well above average temps
lurking just to the south. The synoptic cold front will probably
linger into the STL metro area at the start of Tuesday, but its
associated precipitation likely well out ahead of it by this time
into southern MO and far southern IL. Any slowing down of the
eastward progress of the shortwave though will favor some
precipitation of some sort extending back close to the STL metro
area.
The upper level pattern at this point is not very favorable for much
more southward progress of the front and so this boundary is
expected to stall somewhere in the southern CWA Tuesday and into
Tuesday night. The old frontal boundary will probably lose a lot of
its moisture convergence strength Tuesday afternoon and evening and
so only isolated convection is expected in the absence of a low
level jet or upper level support. The low level jet that will help
refire up a more organized system later on Tuesday night will
probably begin well to the west of our region and not really reach
our area until Wednesday if it holds.
It is for this reason that Wednesday PoPs were tempered until we see
a clearer signal for how this will evolve and develop.
Above average temps expected thru this period but not hot enough to
warrant any sort of heat headline.
(Thursday - Friday)
Well above average temps are currently anticipated during this
stretch, with max temps in the lo-mid 90s. Peak heat index values
are looking to be from 100-105 for many areas on Thursday and,
depending on whether or not thunderstorms can get going along
approaching cold front, may very well see these values again
on Friday.
Fortunately, it is now September and so these shots of heat should
be relatively short-lived...with it all expected to come to an end
once the front moves thru Friday night. Boosted PoPs to just below
likely for Friday night.
(Saturday - next Monday)
A well deserved cool period still in the offing in the wake of this
front with a 1025mb high pressure to be the dominant influence
during this period. Max temps may struggle to exit the 70s in many
areas.
TES
&&
.AVIATION: (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1238 PM CDT Mon Sep 1 2014
Expect VFR flight conditions to prevail through much of the
afternoon. Scattered light showers will continue through the early
afternoon across parts of southeast Missouri. West to southwest
wind will gust to around 24kts. Expecting thunderstorms to
redevelop somewhere over west central or southwest Missouri later
this afternoon and spread northeast into parts of central and
eastern Missouri and southwest Illinois this evening. Storms will
likely train along and south of the I-70/I-44 corridor tonight
producing IFR conditions in heavy rain. Storms should move south
and begin to dissipate between 08-12Z.
Specifics for KSTL:
VFR flight conditions are expected to prevail this afternoon at
Lambert. Latest thoughts are that thunderstorms will develop over
southwest/west central Missouri and spread east-northeast into
eastern Missouri by early this evening. A prolonged period of
thunderstorms with occasional heavy rain will likely impact the
terminal during the mid-late evening. Storms should move south of
the terminal between 06-11Z; timing is uncertain at this time.
After storms exit the STL Metro area, expect MVFR CIGs to rise to
VFR during the morning.
Carney
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH until 7 AM CDT Tuesday FOR Callaway MO-Cole MO-
Crawford MO-Franklin MO-Gasconade MO-Iron MO-Jefferson MO-
Lincoln MO-Madison MO-Moniteau MO-Montgomery MO-Osage MO-
Pike MO-Reynolds MO-St. Charles MO-St. Francois MO-St.
Louis City MO-St. Louis MO-Ste. Genevieve MO-Warren MO-
Washington MO.
FLASH FLOOD WATCH until Midnight CDT tonight FOR Boone MO.
IL...FLASH FLOOD WATCH until 7 AM CDT Tuesday FOR Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Sep 1, 3:30 PM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 330 PM CDT MON SEP 1 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-021200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 330 PM CDT MON SEP 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY. A FEW STORMS MAY BE STRONG TO SEVERE UNTIL LATE EVENING FOR AREAS SOUTH OF INTERSTATE 70. IN ADDITION...HEAVY RAINFALL FROM THUNDERSTORMS WILL BE A THREAT FOR AREAS SOUTH OF A LINE FROM COLUMBIA MISSOURI TO LITCHFIELD ILLINOIS...INCLUDING THE SAINT LOUIS METRO AREA. PLEASE REFER TO THE FLASH FLOOD WATCH THAT IS IN EFFECT FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY. THE CHANCE FOR THUNDERSTORMS WILL THEN RETURN FOR LATE THURSDAY NIGHT AND CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED UNTIL LATE EVENING FOR AREAS SOUTH OF INTERSTATE 70. SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF AN INCH OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. TES
In the hours before
Local storm report, Sep 1, 10:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HEAVY RAIN 4 NE MCBAINE 38.93N 92.41W
09/01/2014 M3.38 INCH BOONE MO TRAINED SPOTTER
RAINFALL SO FAR FROM 6 PM TO 950 PM.
&&
BYRDLocal storm report, Sep 1, 10:57 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1057 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FUNNEL CLOUD BYRNES MILL 38.44N 90.57W
09/01/2014 JEFFERSON MO PUBLIC
ALONG GRAVOIS ROAD
&&
TILLYLocal storm report, Sep 1, 11:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1101 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM HAIL 2 SSW MANCHESTER 38.57N 90.52W
09/01/2014 E1.00 INCH ST. LOUIS MO TRAINED SPOTTER
BIG BEND AT SULPHUR SPRINGS ROAD.
&&
CORRECTED COUNTY/STATE...LOCATION...REMARKS
BYRDLocal storm report, Sep 1, 11:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1109 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM HAIL ST. LOUIS 38.64N 90.24W
09/01/2014 E1.75 INCH ST. LOUIS CITY MO TRAINED SPOTTER
NEW BALLWIN AND BIG BEND.
&&
DYELocal storm report, Sep 1, 11:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1112 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 2 S BALLWIN 38.57N 90.55W
09/01/2014 E1.75 INCH ST. LOUIS MO TRAINED SPOTTER
NEW BALLWIN ROAD AND BIG BEND ROAD.
&&
CORRECTED EVENT TIME...COUNTY/STATE...LOCATION...REMARKS
BYRDLocal storm report, Sep 1, 11:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1113 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN 1 NNW COLUMBIA 38.97N 92.34W
09/01/2014 M4.23 INCH BOONE MO COCORAHS
RAINFALL IN PAST 5 HOURS.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:58 PM CDT | Areal Flood Advisory | LSX | Boone, Callaway, Montgomery | 3 hr |
| Sep 1, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis | 46 min |
| Sep 1, 8:53 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 52 min |
| Sep 1, 9:07 PM CDT | Flash Flood Warning | LSX | Boone, Callaway, Moniteau | 4 hr |
| Sep 1, 9:26 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 49 min |
| Sep 1, 10:33 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis | 42 min |
| Sep 1, 10:43 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 32 min |
| Sep 1, 10:52 PM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
| Sep 1, 11:07 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 23 min |
| Sep 2, 12:08 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Moniteau, Montgomery | 8 hr |
| Sep 2, 1:23 AM CDT | River Flood Warning | LSX | Saint Charles | 7 days |
| Sep 2, 7:23 AM CDT | River Flood Warning | LSX | Lincoln | 38 hr |
| Sep 2, 7:43 AM CDT | Areal Flood Warning | LSX | Boone, Callaway, Lincoln, Montgomery, Saint Charles, Warren | 8 hr |
| Sep 1, 11:57 PM CDT | Flash Flood Warning | LSX | Fayette | 8 hr |
| Sep 2, 7:51 AM CDT | Areal Flood Warning | LSX | Fayette | 8 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.